A simple semantics for Aristotelian apodeictic syllogistics

S.L. Uckelman, S. Johnston

    Research output: Chapter in Book/Report/Conference proceedingConference contributionScientificpeer-review

    3 Citations (Scopus)
    107 Downloads (Pure)
    Original languageEnglish
    Title of host publicationAdvances in modal logic
    EditorsL. Beklemishev, V. Goranko, V. Shehtman
    PublisherCollege Publications
    Pages428-443
    Volume8
    Publication statusPublished - 2010

    Publication series

    Name
    Volume8

    Cite this